# SDR IPXA2017031815279

- Difficulty date: February 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA0031
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 6-70 ABOVE LONGERON 43R FLOORBEAM HAS A TWO CRACK.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51, FIG 202, REPAIR 1.   MAJOR REPAIR.
